# SDR DHL2007741558

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950f-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STRINGER 29L CORRODED BETWEEN BS 950F AND 990.  CORROSION EXCEEDED ALLOWABLE LIMITS.  REMOVED DAMAGED STR 29L SECTION, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW STR 29L SECTION P/N 65-56441-7, PO NR 7232208, PER BOEING SB 727-53-0179 REV 00, AND B727 SRM 51-10-2 AND 51-30-2.
